# SDR REXA97005

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PX
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Swivel
- Part number: LK387105A
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC FLUID TAKEOFF.  INSTALLED NEW SWIVEL ON MAIN GEAR DOWNLOCK ACTUATOR, SERVICED HYDRAULIC RESEVOIR WITH 5606, TEST FLIGHT REQUIRED.  (M)
